# SDR 06FDEA0930

- Difficulty date: March 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL UPPER FUSELAGE LEFT SIDE STA 393 WL 272 CIRCULAR DENT APPROX 1 X 1 INCH.  REPAIR REQUIRES EVALUATION FOR MAJOR MINER DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  CIRCULAR DENT APPROX 1 X 1 INCH STA 393 WL 272 WAS NOT IAW APPROVED DATA.  CUT OUT DAMAGED AREA & FABRICATED & INSTALLED REPAIR DOUBLER IAW FED-EX EA 7-5330-98580.  THIS IS A MAJOR REPAIR.
